when i was hospitalized a year ago i was on prednisone and they had to give me insulin because it elevated my blood sugar. i didny tell the doctor when she prescribed me it.i was on iv prednisone not the pills. is there a difference should i be worried about my blood sugar. she put me on the pack of pills
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on the insulin pump and my blood sugars have been really higher than normal since starting this medicine 2 weeks ago--- just wondering?
1 answer • 2 Nov 2009
I take 50/1000 and in addition, I have to use Prandin with every meal to keep my blood sugar below. diabetes is now affecting my feet, I have ...
1 answer • 3 Jul 2011
Hi There: The last post I discussed that I was on Prednisone for two months due to low platelet counts and that I was going to taper off on my own. I ...
1 answer • 31 Oct 2011
I was on prednisone for two months to treat low platelets. As a result my blood sugar went up to 300. I'm not a diabetic, though it is genetic. ...
1 answer • 2 Dec 2011
... eating much. Called Dr and she put me on pen insulin to take when sugar goes up to 200 3 units and 8 when it goes over 300 the pen is new to me ...
1 answer • 29 Nov 2013